cough, cold, flu, fever, headache, pain
This Product does not contain any banned substances according to the IOC, therefore this product can be taken in accordance with the Manufacturers guidelines.
This product contains only Paracetamol
Paracetamol 600mg, Vitamin C 40mg per sachet
This list is a reference source for licensed medical products according to the latest IOC (International Olympic Committee) guidelines. Some food supplements are included, but verified information on ingredients of most supplements is very hard to obtain.
Medicines and supplements may change in appearance, content and banned status from time to time, and some organisations may have more stringent rules for their own sport. If you are in any doubt, consult with your group medical officer.